Applied Mathematics

Volume 6, Issue 6 (June 2015)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Numerical Approximation of Quantum-Integrals Using the Appropriate Nodes and Weights

HTML  XML Download Download as PDF (Size: 379KB)  PP. 958-966  
DOI: 10.4236/am.2015.66088    3,051 Downloads   3,513 Views  

ABSTRACT

In this paper, we present a procedure for the numerical q-calculation of the q-integrals based on appropriate nodes and weights which are determined such that the error of q-integration is mini-mized; a system of linear and nonlinear set of equations respectively are prepared to obtain the nodes and weights simultaneously; the error of q-integration is considered to be minimized under this condition; finally some application and numerical examples are given for comparison with the exact solution. At the end, the related tables of approximations are presented.

Share and Cite:

Hashemiparast, S. , Ghondaghsaz, D. and Maghasedi, M. (2015) Numerical Approximation of Quantum-Integrals Using the Appropriate Nodes and Weights. Applied Mathematics, 6, 958-966. doi: 10.4236/am.2015.66088.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.